# SDR 06FDEA2060

- Difficulty date: May 29, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR 7" BY 7" ON LT SIDE OF FUSELAGE AFT OF MLG WHEEL   WELL AT BS 950A, STR 25L, REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED REPAIR DOUBLER, FABRICATED, DRILLED, TRIMMED, ALODINED AND PRIMED   FABRICATED DOUBLER.  INSTALLED REPAIR DOUBLER LT SIDE OF FUSELAGE AFT OF MLG WHEEL WELL BS 950A STR 25L INSIDE SYSTEM "B" HYD COMPARTMENT.  WORK DONE PER SRM 51-30-2, 51-10-2, 53-30-3 FIG 1, MINOR REPAIR, PREVIOUS REPAIR BS 950A STR 25 WAS FOUND TO NOT BE PER APPROVED DATA.
